Couldn't find what you looking for?

TRY OUR SEARCH!

Okay so yesterday i was prescribed 40 mg of prednisone for the next five days.
When i took my first dose yesterday, I didn't feel any side effects from this drug.
But I have been reading a lot of people's reactions and thoughts to this drug so I'm just wondering if me, being 15 yrs old, should be on a dose of 40 mg a day?
Even if only for 5 days, could it be hard to just stop taking it?
I heard you have to ween yourself off prednisone so just curious if anyone has been in my shoes with this.

Thanks for help :-)

Loading...

Prednasone is a steroid and has many differant use's. I have been on it for Poison Oak ( which worked great) and on a 3 year regiman (100 mg) for an immune systen disorder. The 40 mg should be fine for a rash and will make it feel a lot better a lot sooner. When I was taken off of it after the three year usage I had no side effects whatsover. Just be consious of how your feeling and if anything changes call your doctor but you should do fine. Good luck!
Reply

Loading...